# SDR UALA2010052801838

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 44,810 hours, 12,516 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230427
- Part serial: 172
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO TILT ON WX RADAR NOT PAINTING GROUND RETURN POINTING TOO HIGH. MANUAL TILT ALSO SEEMS OFF.   REPLACED THE WX RADAR CONTROL PANEL. ACCMP'D FLIGHT DECK SELF TEST, TESTED OK.
